# SDR 2DYA20110415001

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 67,904 hours, 23,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 59366931
- Condition: Corroded
- Location: Bs 1250-1307
- Part time: 67,904 hours, 23,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCOVERED FLOORBEAM AT 24LBL FROM STA 1250 TO 1307 HAS CORROSION.
